# SDR SWAA2022102864074

- Difficulty date: October 24, 2022
- Submitted: October 28, 2022
- Operation: Air carrier
- Aircraft: N8741L
- Make and model: Boeing 737-8
- Aircraft serial: 61869
- Aircraft time: 4,898 hours, 2,016 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Overheat
- Condition: Faulted
- Location: Zn 900 Lav/Galle
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING BODY OVERHEAT LIGHT ILLUMINATED BRIEFLY ON CLIMB OUT THEN EXTINGUISHED 24OCT: NO PREVIOUS HISTORY AND NO CURRENT FAULTS / [01] OK TO CONTINUE PER MEL 26-18-02A SP1B;[02] REF LOGPAGE 0380738E TROUBLESHOT PER WDM 26-12-11; FOUND SHORTED LEFT FWD STRUT CAVITY OVHT DETECTOR. R&R OVHT DETECTOR PER AMM 26-18-02. NO DEFECTS NOTED AT THIS TIME.;[03] LEFT FWD STRUT OVHT DETECTOR REPLACED WAS M0357
